# SDR ASAA11510863

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 14,340 hours, 4,636 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10363
- Condition: Faulty
- Location: Ac Bay
- Part time: 14,346 hours, 4,639 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION RECALL ILLUMINATES AIR COND CAUTION LIGHT WITH ASSOCIATED LEFT PACK LIGHT.  MASTER CAUTION RESET EXTINGUISHES BOTH LIGHTS.  BITE CHECKS SHOWS TCV FAULT.  REPLACED LEFT PACK TEMP CONT.  VALVE PER AMM 21 51 10 000 801.  OP'S GOOD NO LEAKS NOTED.
